# SDR ASAA2019112531440

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 5,173 hours, 1,390 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR ENGINE #1 BLEED LOW TEMP GROUNDED - YES. PERFORMED TSM 36-11-00-810-A98 UP TO STEPS 4A(2). NO FAULTS NOTED. NO MAINTENANCE ACTION NECESSARY
